# SDR DL72S954636

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT ELEVATOR WAS RESTORED PER SRM 55-20-3.
